Some people do get physiological side effects from AAs. Actually pretty much everyone does at very high doses used for cancer treatment. Most people do not get it from Propecia. Of those that do, many are because they are simply getting older and just begin to notice it or they are under a lot of stress due to their hair loss, or they are so anxious about getting side effects, because of the fear-mongering, that they think themselves into being unable to perform. Sexual function is largely psychological. Then of course there are those rare individuals who are more sensitive to the hormonal changes and have real physiological ED. If you don't believe ED can be psycholigical, just look at the growing number of teenagers suffering from ED due to p**rn. There's nothing physically wrong with them, they have just trained their minds to only respond to hardcore pornography.I wouldn't agree with this. Its not so easy to just think something and it turn into reality. If such a thing was possible then why is it that the people who still suffer with sexual sides can't just think about having no sexual sides and they get healed? Doesn't work that way.
I know most people who started on anti-androgens were positive minded and ended up with being completely caught blindsided with sexual sides.